American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Katsiaryna Krupchyk, Matti Lassas and Gunther Uhlmann. Inverse boundary value problems for the perturbed polyharmonic operator. Trans. Amer. Math. Soc. 366 (2014) 95-112.
Abstract, references, and article information   
View Article: PDF

[2] L. Caffarelli and J. Salazar. Solutions of fully nonlinear elliptic equations with patches of zero gradient: Existence, regularity and convexity of level curves. Trans. Amer. Math. Soc. 354 (2002) 3095-3115. MR 1897393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Cheng, Y. C. Hon and M. Yamamoto. Conditional stability estimation for an inverse boundary problem with non-smooth boundary in $\mathcal{R}^3$. Trans. Amer. Math. Soc. 353 (2001) 4123-4138. MR 1837223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zhi Ren Jin. A unique continuation property on the boundary for solutions of elliptic equations . Trans. Amer. Math. Soc. 336 (1993) 639-653. MR 1085944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hamid Bellout, Avner Friedman and Victor Isakov. Stability for an inverse problem in potential theory . Trans. Amer. Math. Soc. 332 (1992) 271-296. MR 1069743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nicola Garofalo and Fausto Segàla. New results on the Pompeiu problem . Trans. Amer. Math. Soc. 325 (1991) 273-286. MR 994165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nicola Garofalo and Ermanno Lanconelli. Wiener's criterion for parabolic equations with variable coefficients and its consequences . Trans. Amer. Math. Soc. 308 (1988) 811-836. MR 951629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. W. Perkins. The Dirichlet problem for domains with multiple boundary points . Trans. Amer. Math. Soc. 38 (1935) 106-144. MR 1501804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia